File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Periodic solutions of strongly quadratic non-linear oscillators by the elliptic perturbation method

TitlePeriodic solutions of strongly quadratic non-linear oscillators by the elliptic perturbation method
Authors
Issue Date1998
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/jsvi
Citation
Journal of Sound and Vibration, 1998, v. 212 n. 5, p. 771-780 How to Cite?
AbstractThe elliptic perturbation method is applied to the study of the periodic solutions of strongly quadratic non-linear oscillators of the form ẍ + c1 x + C2 x2 = ∈f(x, ẋ), in which the Jacobian elliptic functions are employed. The generalized Van der Pol equation with f(x, ẋ) = μ0 + μ1 x - μ2 x2 is studied in detail. Comparisons are made with the solutions obtained by using the Lindstedt-Poincaré method and Runge-Kutta method to show the efficiency of the present method. © 1998 Academic Press Limited.
Persistent Identifierhttp://hdl.handle.net/10722/150237
ISSN
2015 Impact Factor: 2.107
2015 SCImago Journal Rankings: 1.494
References

 

DC FieldValueLanguage
dc.contributor.authorChen, SHen_US
dc.contributor.authorYang, XMen_US
dc.contributor.authorCheung, YKen_US
dc.date.accessioned2012-06-26T06:02:38Z-
dc.date.available2012-06-26T06:02:38Z-
dc.date.issued1998en_US
dc.identifier.citationJournal of Sound and Vibration, 1998, v. 212 n. 5, p. 771-780en_US
dc.identifier.issn0022-460Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/150237-
dc.description.abstractThe elliptic perturbation method is applied to the study of the periodic solutions of strongly quadratic non-linear oscillators of the form ẍ + c1 x + C2 x2 = ∈f(x, ẋ), in which the Jacobian elliptic functions are employed. The generalized Van der Pol equation with f(x, ẋ) = μ0 + μ1 x - μ2 x2 is studied in detail. Comparisons are made with the solutions obtained by using the Lindstedt-Poincaré method and Runge-Kutta method to show the efficiency of the present method. © 1998 Academic Press Limited.en_US
dc.languageengen_US
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/jsvien_US
dc.relation.ispartofJournal of Sound and Vibrationen_US
dc.titlePeriodic solutions of strongly quadratic non-linear oscillators by the elliptic perturbation methoden_US
dc.typeArticleen_US
dc.identifier.emailCheung, YK: hreccyk@hkucc.hku.hken_US
dc.identifier.authorityCheung, YK=rp00104en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0037808066en_US
dc.identifier.hkuros39732-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0037808066&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume212en_US
dc.identifier.issue5en_US
dc.identifier.spage771en_US
dc.identifier.epage780en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridChen, SH=7410249167en_US
dc.identifier.scopusauthoridYang, XM=37027919400en_US
dc.identifier.scopusauthoridCheung, YK=7202111065en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats